# SDR UIEA200600075

- Difficulty date: April 5, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 96,049 hours, 16,466 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON FOUND INTERIOR SKIN CRACKED AT RT SIDE BETWEEN NAC STA 248 TO NAC STA 259, BELOW RHS PRE-COOLER ACCESS CUT OUT LOWER HORIZONTAL STIFFENER.  A/F INSP CARRIED OUT AS REQUIRED A/F.  S/M REPAIR CARRIED OUT AS PER BOEING MESSAGE NR1-168393257-11, -16,-18 AND FAA 8100-9 DATED 04 APR 2006.  CONDUCT REPEAT DV INSPECTION EVERY C-CHK OR 18 MONTHS, WHICHEVER EARLIER.
